Previous |  Up |  Next


Title: Subdirectly irreducible MV-algebras (English)
Author: Gaitán, Hernando
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 3
Year: 2003
Pages: 631-639
Summary lang: English
Category: math
Summary: In this note we characterize the one-generated subdirectly irreducible MV-algebras and use this characterization to prove that a quasivariety of MV-algebras has the relative congruence extension property if and only if it is a variety. (English)
MSC: 03G20
MSC: 03G25
MSC: 06D25
MSC: 06D30
MSC: 06D35
MSC: 06F15
MSC: 06F35
idZBL: Zbl 1080.06013
idMR: MR2000059
Date available: 2009-09-24T11:05:17Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] W. J.  Blok and D. Pigozzi: On the congruence extension property.Algebra Universalis 38 (1997), 391–394. MR 1626343, 10.1007/s000120050060
Reference: [2] S.  Burris and H. P.  Sankappanavar: A Course in Universal Algebra.Springer-Verlag, New York, 1981. MR 0648287
Reference: [3] J.  Czelakowski and W.  Dziobiak: The parametrized local deduction theorem for quasivarieties of algebras and its applications.Algebra Universalis 35 (1996), 713–419. MR 1387912, 10.1007/BF01197181
Reference: [4] C. C.  Chang: Algebraic analysis of many valued logics.Trans. Amer. Math. Soc. 88 (1958), 467–490. Zbl 0084.00704, MR 0094302, 10.1090/S0002-9947-1958-0094302-9
Reference: [5] R.  Cignoli, I. M. L.  D’Ottaviano and D.  Mundici: Algebras of Łukasiewicz Logics, Second Edition. Editions CLE.State University of Campinas, Campinas, S. P. Brazil, 1995.
Reference: [6] A.  Dinola and A.  Lettieri: Equational characterization of all varieties of MV-algebras.J.  Algebra 221 (1999), 463–474. MR 1726709, 10.1006/jabr.1999.7900
Reference: [7] A.  Dinola, R.  Grigolia and G.  Panti: Finitely generated free MV-algebras and their automorphism groups.Studia Logica 61 (1998), 65–78. MR 1639698, 10.1023/A:1005030314538
Reference: [8] M.  Font, A. J.  Rogriguez and A.  Torrens: Wajsberg algebras.Stochastica (1984), 5–31. MR 0780136
Reference: [9] L.  Fuchs: Partially Ordered Algebraic Systems.Pergamon Press, Oxford, 1963. Zbl 0137.02001, MR 0171864
Reference: [10] H.  Gaitán: Quasivarieties of Wajsberg algebras.J. Non-Classical Logic 8 (1991), 79–101. MR 1209377
Reference: [11] H.  Gaitán: The number simple of bounded commoutative BCK-chains with one generator.Math. Japon. 38 (1993), 483–486. MR 1221017
Reference: [12] D.  Mundici: A Short Introduction to the Algebras of Many-Valued Logic.Monograph.
Reference: [13] D.  Mundici: MV-algebras are categorically equivalent to bounded commutative BCK-algebras.Math. Japon. 31 (1986), 889–894. Zbl 0633.03066, MR 0870978
Reference: [14] A.  Romanowska: Commutative BCK-chains with one generator.Math. Japon. 30 (1985), 663–670. Zbl 0583.03051, MR 0812017
Reference: [15] A.  Romanowska and T.  Traczyk: On the structure of commutative BCK-chains.Math. Japon. 26 (1981), 433–442. MR 0634919
Reference: [16] A.  Romanowska and T.  Traczyk: Commutative BCK-algebras. Subdirectly irreducible algebras and varieties.Math. Japon. 27 (1982), 35–48. MR 0649018
Reference: [17] T.  Traczyk: Free bounded commutative BCK-algebras with one free generator.Demonstratio Mathemetica XVI (1983), 1049–1056. MR 0744781


Files Size Format View
CzechMathJ_53-2003-3_12.pdf 333.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo